# SDR TWAA0009708

- Difficulty date: June 12, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORMER RING AT STA 1309 CORRODED BETWEEN LONGERONS 29L AND 29R.  REMOVED CORROSION PER SPM 6-80-01.  TRIMMED CORRODED AREA OVER LONGERON AND REPAIRED PER SRM 53-05, FIG 2A.
